# SDR 97ZZZM1236

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845CA
- Make and model: Beech 1900D
- Aircraft serial: UE47
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 1294000371
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ENTRANCE DOOR SEAL RIPPED.  REMOVED AND REPLACED SEAL IAW BEECH MM CHAPTER 52.  (M)
